MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxl161207/ 03605153 udi (b)(4) and pxc201400/ 03840960 udi (b)(4).Patient medications: tylenol, eliquis, atorvastatin, chlorthalidone, clarinex, dutasteride-tamsulosin, fluticasone, glucosamine, lisinopril, metoprolol, multivitamin, nitroglycerine, pantoprazole, miralax, and ticagrelor.
 
Event or Problem Description
On (b)(6) 2005, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that the patient had a proximal type i endoleak and the graft migrated distally (date and modality of images is unknown, amount of migration is unknown) and the right implanted contralateral leg endoprosthesis had migrated proximally into the aneurysm sac (amount of migration is unknown).There is aneurysm sac enlargement (approximately 26-30mm).A reintervention occurred on (b)(6) 2021, a cook fenestrated graft was utilized and pulled up the excluder endoprosthesis.The right hypogastric artery was embolized and an additional contralateral leg endoprosthesis was implanted to extend into the right external iliac artery.A contralateral leg endoprosthesis was implanted in each iliac artery to extend both sides of the implanted endoprosthesis.It is unknown which of implanted contralateral leg endoprosthesis devices had migrated.The endoleak was resolved and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
Updated h6: code 213 - no device problem found.A review of the manufacturing records indicated the lot met pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to: endoleaks, aneurysm enlargement, and device migration.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11646108
Report Number2953161-2021-01059
Device Sequence Number3049235
Product Code MIH
UDI-Device Identifier00733132610129
UDI-Public00733132610129
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2008
Device Model NumberPXT231218
Device Catalogue NumberPXT231218
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date09/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient Weight91